# SDR IPXA10158920

- Difficulty date: March 16, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,621 hours, 6,922 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR FLOORBOARD 251YJ IS CRACKED REPAIRED IAW SRM 53-10-20, PARA 8B, FIG 203.
